We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

On the epsilon entropy of mixed random variables

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Rosenthal, H. ; ROKAR Int., Jerusalem, Israel ; Binia, J.

The asymptotic behavior as ε approaches 0 of the ε-entropy of a mixed random variable and a finite-dimensional mixed random vector is explicitly investigated. It is shown that the asymptotic behavior of this ε-entropy resembles that of a continuous random variable multiplied by the relative weight of the continuous part

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 5 )